# SDR V0XD201404060083

- Difficulty date: April 6, 2014
- Submitted: April 6, 2014
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N367CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10069
- Aircraft time: 28,689 hours, 20,304 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WEB AT FS 280.00 CROSSBEAM CORRODED.  REPAIRED RT WEB AT 280.00 CROSSBEAM IAW 670-53-11-594 DATED 4/27/2011 REV.
